Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 42, NWS Amarillo, TX

April 26, 2016Carson County, Gray County, Roberts County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 26, 2016, 4:05 PM CDT for Carson County, Gray County, Roberts County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 4:05 PM CDT (21:05 UTC)
Expired
Apr 26, 2016, 5:00 PM CDT
In force
55 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carson County, TX, Gray County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 83 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -168 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3326 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-168 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

591 
WUUS54 KAMA 262105
SVRAMA
TXC065-179-393-262200-
/O.NEW.KAMA.SV.W.0042.160426T2105Z-160426T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
405 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CARSON COUNTY IN THE PANHANDLE OF TEXAS...
  EASTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...
  GRAY COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 500 PM CDT

* AT 405 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
  OF KINGSMILL...OR 7 MILES SOUTH OF PAMPA...MOVING NORTHEAST AT 60
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 

* LOCATIONS IMPACTED INCLUDE...
  PAMPA...MIAMI...LEFORS...LAKE MCCLELLAN...LORA...CODMAN AND KINGSMILL. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 117 AND 123.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3548 10114 3605 10064 3578 10054 3535 10054
      3518 10094 3518 10105
TIME...MOT...LOC 2105Z 219DEG 50KT 3543 10097 

HAIL...<.75IN
WIND...60MPH
 
$$

SIMPSON
2 follow-up statements
108 
WWUS54 KAMA 262136
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
436 PM CDT TUE APR 26 2016

TXC065-262145-
/O.CAN.KAMA.SV.W.0042.000000T0000Z-160426T2200Z/
CARSON TX-
436 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CARSON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3605 10064 3575 10054 3560 10054 3555 10108
TIME...MOT...LOC 2135Z 219DEG 50KT 3576 10064 

$$

TXC179-393-262200-
/O.CON.KAMA.SV.W.0042.000000T0000Z-160426T2200Z/
ROBERTS TX-GRAY TX-
436 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EASTERN ROBERTS AND NORTHERN GRAY COUNTIES...

AT 435 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
MIAMI...MOVING NORTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 

LOCATIONS IMPACTED INCLUDE...
PAMPA...MIAMI...LORA AND CODMAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3605 10064 3575 10054 3560 10054 3555 10108
TIME...MOT...LOC 2135Z 219DEG 50KT 3576 10064 

HAIL...<.75IN
WIND...60MPH
 
$$

SIMPSON
910 
WWUS54 KAMA 262154
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
454 PM CDT TUE APR 26 2016

TXC179-393-262204-
/O.EXP.KAMA.SV.W.0042.000000T0000Z-160426T2200Z/
ROBERTS TX-GRAY TX-
454 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROBERTS AND NORTHERN
GRAY COUNTIES WILL EXPIRE AT 500 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3605 10064 3575 10054 3560 10054 3555 10108
TIME...MOT...LOC 2153Z 219DEG 50KT 3576 10064 

$$

SIMPSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 12:23 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Apr 26, 12:23 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
1223 PM CDT TUE APR 26 2016

.AVIATION...
18Z ISSUANCE...VFR CONDITIONS EXPECTED THROUGH THE PERIOD FOR ALL
SITES. SOUTHWEST WINDS WILL BEGIN TO PICK UP AND WILL START GUSTING
BETWEEN 20 TO 30 KTS. SOME GUSTS MAY GET CLOSE TO 40KTS SO WILL AMEND
IF NECESSARY AS CONFIDENCE IS LOWER ON THIS ATTM. WIND GUSTS SHOULD
CALM OVERNIGHT...HOWEVER WINDS WILL STAY AROUND 15KTS WHILE THEY
SWING NORTHWESTERLY AS A FRONT COMES THROUGH. NORTHERLY WINDS WILL
PICKUP BEHIND THE FRONT AND MAY GUST TOMORROW UP TO 30KTS.

BEAT

&&

.PREV DISCUSSION... /ISSUED 522 AM CDT TUE APR 26 2016/

AVIATION...
12Z TAF CYCLE

A CLOSED UPPER LOW OVER THE CENTRAL AND SOUTHERN ROCKIES TODAY WILL
ALLOW FOR VFR CONDITIONS...MAINLY SCATTERED TO BROKEN HIGH LEVEL
CLOUDS AT ALL THREE TAF SITES. LIGHT SOUTH AND SOUTHWEST WINDS 5 TO
15 KNOTS WILL INCREASE BY 19Z TODAY TO AROUND 18 TO 28 KNOTS WITH
HIGHER GUSTS AT ALL OF THE TAF SITES. WINDS WILL VEER AROUND TO THE
WEST AND NORTHWEST TO NORTH AFTER 06Z TO 08Z WEDNESDAY 10 TO 20
KNOTS AS A COLD FRONT MOVES THROUGH LATE TONIGHT.

SCHNEIDER

PREV DISCUSSION... /ISSUED 455 AM CDT TUE APR 26 2016/

DISCUSSION...
AN UPPER-LEVEL LOW PRESSURE SYSTEM WAS CENTERED OVER EASTERN UTAH AND
WESTERN COLORADO THIS MORNING. AS IT TRANSITIONS EASTWARD TODAY...IT
WILL SUPPORT SEVERE THUNDERSTORM DEVELOPMENT IN PORTIONS OF
OKLAHOMA...KANSAS...AND NEBRASKA. NO SEVERE WEATHER IS EXPECTED IN
THE TEXAS OR OKLAHOMA PANHANDLES THOUGH. THIS AREA WILL REMAIN ON THE
DRY AND WINDY SIDE OF THE UPPER LOW AND SURFACE DRYLINE. EXPECT
SOUTHWEST WINDS OF UP TO 30 TO 35 MPH...AND GUSTS OF 40 TO 50 MPH
WILL BE POSSIBLE THIS AFTERNOON. SEE FIRE WEATHER SECTION BELOW FOR
HOW THIS WILL AFFECT FIRE WEATHER CONDITIONS IN THE PANHANDLES.
ANOTHER WEAK COLD FRONT WILL THEN SLIP THROUGH THE PANHANDLES
OVERNIGHT TONIGHT...THOUGH TEMPS TOMORROW WILL ONLY BE A FEW DEGREES
COOLER THAN TODAY.

ATTENTION THEN TURNS TO THE NEXT UPPER LOW ROUNDING THE BASE OF A
BROAD WESTERN CONUS TROUGH. SUITE OF COMPUTER MODEL GUIDANCE IS IN
BETTER AGREEMENT TODAY ON THE TIMING AND LOCATION OF THIS NEXT
LOW...THOUGH FORECAST CONFIDENCE IS STILL LOWERED DUE TO THE COMPLEX
NATURE OF THIS EVOLVING PATTERN AND LIMITED RUN-TO-RUN CONSISTENCY
FROM SOME MODELS. CURRENT EXPECTATION IS FOR THE UPPER LOW TO BE
CENTERED OVER WESTERN ARIZONA ON THURSDAY MORNING WITH A DEVELOPING
SURFACE LOW OVER WEST TEXAS. EASTERLY UPSLOPE FLOW IN THE LOWER
LEVELS WILL DEVELOP ACROSS THE PANHANDLES IN RESPONSE TO THIS DURING
THE DAY THURSDAY AND INTO THURSDAY NIGHT. BY THURSDAY NIGHT...A
SOUTHERLY LLJ WILL ALSO BRING A SURGE OF LOW LEVEL MOISTURE AND COULD
BE ENOUGH TO DESTABILIZE THE ATMOSPHERE FOR THUNDERSTORM DEVELOPMENT
ACROSS THE PANHANDLES. THUNDERSTORM ACTIVITY WILL LIKELY CONTINUE
ACROSS NORTHERN AND EASTERN PORTIONS OF THE PANHANDLES FRIDAY AS THE
LOW PRESSURE SYSTEM LIFTS INTO KANSAS AND COLORADO. LARGE HAIL AND
LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARDS WITH ANY STRONG TO
SEVERE THUNDERSTORMS THAT DEVELOP DURING THIS TIME. A MORE
PRONOUNCED COLD FRONT SHOULD THEN PUSH THROUGH THE AREA FRIDAY NIGHT
AND KEEP TEMPERATURES COOLER INTO NEXT WEEK.

FOR ANYTHING SATURDAY AND BEYOND...FORECAST MODEL GUIDANCE BEGINS TO
DIVERGE...AND THE MODELS IN GENERAL HAVE A DIFFICULT TIME RESOLVING
HOW THE BROADER UPPER LEVEL TROUGH WILL EVOLVE HEADING INTO EARLY
NEXT WEEK. WITH THE UPPER TROUGH IN THE REGION...FELT THAT IT WAS
WISE TO KEEP SLIGHT CHANCE TO LOW END CHANCE POPS ACROSS PORTIONS OF
THE PANHANDLES THROUGH MONDAY. DO NOT ANTICIPATE EVERY DAY TO BE
RAINY...BUT MORE DETAIL WILL BE ADDED AS THE WEATHER PATTERN EVOLVES.

NF

FIRE WEATHER...
DESPITE CRITICAL THRESHOLDS LIKELY BEING MET ACROSS MOST OF THE
TEXAS AND OKLAHOMA PANHANDLES TODAY...FINE GRASSY FUELS CONTINUE TO
BE AFFECTED BY RECENT WETTING RAINS. THEREFORE GIVEN THE MARGINAL
STATUS OF FUELS...HAVE OPTED TO KEEP MENTION OF ELEVATED FIRE WEATHER
CONDITIONS ACROSS THE PANHANDLES TODAY AND ISSUE A RANGELAND FIRE
DANGER STATEMENT FOR THE AFTERNOON AND EVENING HOURS. RESIDENTS OF
THE PANHANDLES SHOULD STILL EXERCISE CAUTION AND AVOID ACTIVITIES
THAT INVOLVE OPEN FLAMES OR CAUSE SPARKS OUTDOORS TODAY. NO ELEVATED
OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AFTER TODAY DUE TO
INCREASED HUMIDITY AND THE CHANCES FOR RAINFALL.

NF

PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                78  45  74  44  75 /   0   5   0   0  10
BEAVER OK                  82  46  71  42  73 /  10  10   0   0   5
BOISE CITY OK              70  39  67  38  66 /   0   5   0   0   5
BORGER TX                  81  49  74  46  76 /   5   5   0   0  10
BOYS RANCH TX              77  45  74  44  76 /   0   5   0   0  10
CANYON TX                  79  45  76  44  77 /   0   5   0   0  10
CLARENDON TX               82  49  75  48  77 /   0   5   0   0  20
DALHART TX                 73  40  70  41  71 /   0   5   0   0  10
GUYMON OK                  77  45  69  41  71 /   5   5   0   0   5
HEREFORD TX                77  44  76  44  78 /   0   0   0   0  10
LIPSCOMB TX                84  48  73  44  75 /  10  10   0   0   5
PAMPA TX                   81  47  73  44  75 /   5   5   0   0  10
SHAMROCK TX                86  50  76  48  77 /   5   5   0   0  20
WELLINGTON TX              88  52  79  49  79 /   5   5   0   0  20

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

16/10
Hazardous weather outlook, Apr 26, 3:25 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
325 PM CDT TUE APR 26 2016

OKZ001>003-TXZ001>020-270830-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
325 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE THIS
AFTERNOON THROUGH ABOUT SUNSET. ADDITIONALLY...ISOLATED
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE EASTERN HALF OF THE
COMBINED PANHANDLES WITH WIND GUSTS UP TO 60 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE LATE THURSDAY AFTERNOON THROUGH MONDAY
NIGHT. SOME THUNDERSTORMS ON THURSDAY AND FRIDAY COULD BECOME SEVERE
WITH LARGE HAIL AND LOCALIZED HEAVY RAINFALL POSSIBLE. AT THIS TIME
THUNDERSTORMS ON SATURDAY THROUGH MONDAY NIGHT ARE NOT EXPECTED TO BE
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Apr 26, 3:24 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
324 PM CDT TUE APR 26 2016

TXZ003-004-007>009-012>014-017>019-262130-
ROBERTS TX-ARMSTRONG TX-GRAY TX-OCHILTREE TX-HANSFORD TX-DONLEY TX-
POTTER TX-RANDALL TX-CARSON TX-HUTCHINSON TX-MOORE TX-
324 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MOORE...ARMSTRONG...
CARSON...ROBERTS...GRAY...EASTERN RANDALL...EASTERN POTTER...CENTRAL
OCHILTREE...SOUTHEASTERN HANSFORD...HUTCHINSON AND DONLEY COUNTIES
UNTIL 430 PM CDT...

AT 323 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES WEST OF PRINGLE TO 8 MILES EAST OF
HAPPY. MOVEMENT WAS NORTHEAST AT 50 MPH.

WIND GUSTS AROUND 55 MPH WILL  BE POSSIBLE WITH THESE STORMS.
BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
AMARILLO...PAMPA...BORGER...PERRYTON...SPEARMAN...PANHANDLE...CLARENDON...
CLAUDE...FRITCH...STINNETT...WHITE DEER...GROOM...LEFORS...SKELLYTOWN...
HOWARDWICK...SANFORD...LAKE MCCLELLAN...LELIA LAKE...GOODNIGHT AND
WAYSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS. DO NOT DRIVE INTO AREAS WHERE BLOWING DUST RESTRICTS
VISIBILITY.

&&

LAT...LON 3592 10164 3650 10069 3475 10072 3475 10173
TIME...MOT...LOC 2023Z 214DEG 43KT 3590 10162 3475 10170

MB
Local storm report, Apr 26, 3:43 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
343 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     NON-TSTM WND GST 6 ENE AMARILLO          35.22N 101.72W
04/26/2016  M61 MPH          POTTER             TX   ASOS

&&

EVENT NUMBER AMA1600213

LG
Special weather statement, Apr 26, 3:45 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
345 PM CDT TUE APR 26 2016

OKZ002-003-TXZ003-004-008-262130-
BEAVER OK-TEXAS OK-OCHILTREE TX-HANSFORD TX-HUTCHINSON TX-
345 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TEXAS...WESTERN BEAVER...
NORTHWESTERN OCHILTREE...HANSFORD AND NORTHWESTERN HUTCHINSON
COUNTIES UNTIL 430 PM CDT...

AT 344 PM CDT...DOPPLER RADAR WAS TRACKING A SHOWERS AND A FEW
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF HOOKER TO
6 MILES NORTHEAST OF PRINGLE. MOVEMENT WAS NORTHEAST AT 60 MPH.

WIND GUSTS OF AROUND 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
GUYMON...SPEARMAN...HOOKER...GRUVER...TYRONE...OPTIMA...HARDESTY...BRYANS
CORNER...TURPIN...ADAMS...WAKA...FLORIS...BALKO...MORSE...BOYD...BAKER AND
FARNSWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS. DO NOT DRIVE INTO AREAS WHERE BLOWING DUST RESTRICTS
VISIBILITY.

&&

LAT...LON 3650 10068 3591 10162 3699 10155 3700 10066
TIME...MOT...LOC 2044Z 220DEG 51KT 3691 10137 3601 10137

SIMPSON
Local storm report, Apr 26, 3:48 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
348 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     NON-TSTM WND GST 1 SW PANHANDLE          35.34N 101.39W
04/26/2016  M59 MPH          CARSON             TX   MESONET

&&

EVENT NUMBER AMA1600214

LG
Local storm report, Apr 26, 3:50 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
350 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     NON-TSTM WND GST 5 S CANYON              34.91N 101.92W
04/26/2016  M58 MPH          RANDALL            TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1600215

LG
Local storm report, Apr 26, 3:58 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
358 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     NON-TSTM WND GST 2 W GUYMON              36.69N 101.51W
04/26/2016  M58 MPH          TEXAS              OK   ASOS

&&

EVENT NUMBER AMA1600216

LG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 2:09 PM CDTSpecial Weather StatementAMADeaf Smith51 min
Apr 26, 2:59 PM CDTSpecial Weather StatementAMAHansford, Hutchinson46 min
Apr 26, 3:24 PM CDTSpecial Weather StatementAMAArmstrong, Carson, Donley, Gray, Hutchinson, Ochiltree and 1 more66 min
Apr 26, 3:45 PM CDTSpecial Weather StatementAMAHansford45 min
Apr 26, 4:30 PM CDTSpecial Weather StatementAMACollingsworth, Donley, Gray, Hansford, Hemphill, Lipscomb and 3 more60 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.